# SDR UPS99830089

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C CARGO PIT RT TUNNEL STA 1120 FLOORBEAM SUPPORT CORRODED AT NUTPLATE 6 ABOVE LONG 27R.  FABRICATED AND INSTALLED NEW STRUT IAW DC8 SRM 51-3-2 AND 51-1-20.
